# SDR CALA2022042501057

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 65,091 hours, 26,936 cycles
- System (JASC): 5200 · Doors
- Part: Intercostal
- Part number: D5227902620200
- Condition: Cracked
- Location: Rh Aft Ee Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-52-4 "DOT 143-016'' R/H AFT EMERGENCY ESCAPE DOOR INTERCOSTA LS INBD AND OTBD OF WINDOW HAVE VISUAL INDICATION OF CRACKS EMAN ATING FROM RIVETS. REQUEST NTD VERIFY.() REMOVED R/H AFT EMERGENCY ESCAPE DOOR INTERCOSTALS INBD AND OTBD AND REPLACED NEW INTERCOSTALS IAW SRM 51-42-11 AND DRAWING D522 79010012. ACCOMPLISHED BY EMP#V937293 AT ST BFM AEROSPACE MOBILE NR#0030539
